| Catalog Number |
482365540 |
| Medical Device Problem Codes |
Material Separation (1562); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a revision surgery to address distal junction kyphosis, the surgeon noted tulip disengagements of three of the previously implanted xia uniplanar reduction screws.The screws were explanted and replaced.This report captures the first of three screws.
Additional Manufacturer Narrative
Corrected data: d4.
Event or Problem Description